# SDR SWAA2022032956377

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***IN MULTIPLE LOCATIONS OF ACB TENSION STRAP; STA 807+-5 RBL 22 WL 150 / REMOVED CORRODED ACB TENSION STRAP AT STA 807+-5 RBL 22 IAW SRM 51-40-02-0G-0 AND REPLACED STRAP IAW DRAWING 146A8120 AND SRM 51-40-02-0G-0. 80570U 16OCT19
